Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 24, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Dec 21, 2013, 4:10 AM CST for 10 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Dec 21, 2013, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2013, 4:10 AM CST (10:10 UTC)
- In effect from
- Dec 21, 2013, 9:00 AM CST
- Expired
- Dec 21, 2013, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Crane County, TX, Ector County, TX, Loving County, TX, Midland County, TX, Pecos County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 67 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 458 m²/s²
- 0-3 km storm-relative helicity
- 981 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
923 WWUS74 KMAF 211010 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 410 AM CST SAT DEC 21 2013 ...HIGH WIND WARNING NOW IN EFFECT THROUGH TONIGHT FOR THE GUADALUPE AND DAVIS MOUNTAINS AND THE VAN HORN/HIGHWAY 54 CORRIDOR IN THE VICINITY OF THE DELAWARE MOUNTAINS... ...WIND ADVISORY IN EFFECT THIS MORNING THROUGH THIS AFTERNOON FOR LOCATIONS ALONG AND WEST OF A LINE FROM HOBBS TO MIDLAND TO SANDERSON... .A STRONG JET WILL DEVELOP ON THE BACKSIDE OF AN UPPER LEVEL LOW TODAY AS IT MOVES ACROSS THE REGION. THIS COMBINED WITH A FEW BREAKS IN THE CLOUDS WILL ALLOW VERY STRONG WESTERLY WINDS TO MIX DOWN ACROSS THE WARNING AND ADVISORY AREAS. WINDS SHOULD GREATLY DIMINISH AROUND SUNSET IN THE PLAINS AS THE SFC PRESSURE GRADIENT RELAXES. STRONGER WINDS MAY PERSIST IN THE MOUNTAINS UNTIL AROUND MIDNIGHT BEFORE DECREASING. NMZ027-TXZ057-074-258-211815- /O.EXT.KMAF.HW.W.0033.131221T1100Z-131222T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...VAN HORN...ALPINE... FORT DAVIS...GUADALUPE MOUNTAINS NP...PINE SPRINGS 410 AM CST SAT DEC 21 2013 /310 AM MST SAT DEC 21 2013/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...HIGH WINDS. * TIMING...TODAY. * IMPACTS...THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. * WINDS...WEST AT 40 TO 50 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE AND DELAWARE MOUNTAINS. WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH IN THE DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-033-034-TXZ050-058>062-067>069-075-080>082-211815- /O.NEW.KMAF.WI.Y.0024.131221T1500Z-131222T0000Z/ EDDY COUNTY PLAINS-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-ANDREWS- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON-PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...HOBBS...LOVINGTON...EUNICE...JAL... ANDREWS...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA... MIDLAND...MONAHANS...CRANE...MCCAMEY...RANKIN...FORT STOCKTON... MARFA...BIG BEND NP...MARATHON...SANDERSON 410 AM CST SAT DEC 21 2013 /310 AM MST SAT DEC 21 2013/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...STRONG WINDS. * TIMING...TODAY. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. * WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HLUCHAN
2 follow-up statements
541 WWUS74 KMAF 211113 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 513 AM CST SAT DEC 21 2013 ...HIGH WIND WARNING NOW IN EFFECT THROUGH TONIGHT FOR THE GUADALUPE AND DAVIS MOUNTAINS AND THE VAN HORN/HIGHWAY 54 CORRIDOR IN THE VICINITY OF THE DELAWARE MOUNTAINS... ...WIND ADVISORY IN EFFECT THIS MORNING THROUGH THIS AFTERNOON FOR LOCATIONS ALONG AND WEST OF A LINE FROM HOBBS TO MIDLAND TO SANDERSON... .A STRONG JET WILL DEVELOP ON THE BACKSIDE OF AN UPPER LEVEL LOW TODAY AS IT MOVES ACROSS THE REGION. THIS COMBINED WITH A FEW BREAKS IN THE CLOUDS WILL ALLOW VERY STRONG WESTERLY WINDS TO MIX DOWN ACROSS THE WARNING AND ADVISORY AREAS. WINDS SHOULD GREATLY DIMINISH AROUND SUNSET IN THE PLAINS AS THE SFC PRESSURE GRADIENT RELAXES. STRONGER WINDS MAY PERSIST IN THE MOUNTAINS UNTIL AROUND MIDNIGHT BEFORE DECREASING. NMZ027-TXZ057-074-258-220600- /O.CON.KMAF.HW.W.0033.000000T0000Z-131222T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...VAN HORN...ALPINE... FORT DAVIS...GUADALUPE MOUNTAINS NP...PINE SPRINGS 513 AM CST SAT DEC 21 2013 /413 AM MST SAT DEC 21 2013/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...HIGH WINDS. * TIMING...TODAY. * IMPACTS...THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. * WINDS...WEST AT 40 TO 50 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE AND DELAWARE MOUNTAINS. WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH IN THE DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-033-034-TXZ050-058>062-067>069-075-080>082-220000- /O.CON.KMAF.WI.Y.0024.131221T1500Z-131222T0000Z/ EDDY COUNTY PLAINS-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-ANDREWS- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON-PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...HOBBS...LOVINGTON...EUNICE...JAL... ANDREWS...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA... MIDLAND...MONAHANS...CRANE...MCCAMEY...RANKIN...FORT STOCKTON... MARFA...BIG BEND NP...MARATHON...SANDERSON 513 AM CST SAT DEC 21 2013 /413 AM MST SAT DEC 21 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...STRONG WINDS. * TIMING...TODAY. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.SECURE LAWN FURNITURE...GARBAGE CANS... OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. * WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
753 WWUS74 KMAF 212045 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 245 PM CST SAT DEC 21 2013 ...HIGH WIND WARNING NOW IN EFFECT THROUGH TONIGHT FOR THE GUADALUPE AND DAVIS MOUNTAINS AND THE VAN HORN/HIGHWAY 54 CORRIDOR IN THE VICINITY OF THE DELAWARE MOUNTAINS... ...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR LOCATIONS ALONG AND WEST OF A LINE FROM HOBBS TO MIDLAND TO SANDERSON... .A STRONG JET HAS DEVELOPED ON THE BACKSIDE OF AN UPPER LEVEL LOW THIS AFTERNOON AS IT MOVES ACROSS THE REGION. THIS COMBINED WITH A FEW BREAKS IN THE CLOUDS IS ALLOWING VERY STRONG WESTERLY WINDS TO MIX DOWN ACROSS THE WARNING AND ADVISORY AREAS. WINDS SHOULD GREATLY DIMINISH AROUND SUNSET IN THE PLAINS AS THE SURFACE PRESSURE GRADIENT RELAXES. STRONGER WINDS MAY PERSIST IN THE MOUNTAINS UNTIL AROUND MIDNIGHT BEFORE DECREASING. NMZ027-TXZ057-074-258-220600- /O.CON.KMAF.HW.W.0033.000000T0000Z-131222T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...VAN HORN...ALPINE... FORT DAVIS...GUADALUPE MOUNTAINS NP...PINE SPRINGS 245 PM CST SAT DEC 21 2013 /145 PM MST SAT DEC 21 2013/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * EVENT...HIGH WINDS. * TIMING...TODAY. * WINDS...WEST AT 40 TO 50 MPH WITH GUSTS TO 70 MPH IN THE GUADALUPE AND DELAWARE MOUNTAINS. WEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH IN THE DAVIS MOUNTAINS. * IMPACTS...THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... VANS...AND TRACTOR TRAILERS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-033-034-TXZ050-058>062-067>069-075-080>082-220000- /O.CON.KMAF.WI.Y.0024.000000T0000Z-131222T0000Z/ EDDY COUNTY PLAINS-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-ANDREWS- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON-PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...HOBBS...LOVINGTON...EUNICE...JAL... ANDREWS...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA... MIDLAND...MONAHANS...CRANE...MCCAMEY...RANKIN...FORT STOCKTON... MARFA...BIG BEND NP...MARATHON...SANDERSON 245 PM CST SAT DEC 21 2013 /145 PM MST SAT DEC 21 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... * EVENT...STRONG WINDS. * TIMING...TODAY. * WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.SECURE LAWN FURNITURE...GARBAGE CANS... OR OTHER OBJECTS WHICH COULD BE BLOWN ABOUT BY THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:56 AM CST, 14 minutes earlier.
Area forecast discussion, Dec 21, 3:56 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
356 AM CST Sat Dec 21 2013
.DISCUSSION...
Numerous showers and a few thunderstorms were still occurring
across the eastern Permain Basin early this morning. Elsewhere,
shower activity was more scattered. It is also cold enough this
morning for the rain to change over the snow in the Guadalupe
Mountains above about 5000 ft. We could see a couple of inches of
snow in the peaks before precipitation ends later this morning.
The upper low that brought widespread rainfall totals over 1" in
the past 24 hrs is beginning to lift north over the El Paso area.
Dry air is filling in and spreading north on the south side of the
upper low. This will end most of the precipitation except near and
just north of the low. Will carry a rain/snow mix today for the
Guadalupe Mountains and just showers for SE NM as temps should
remain too warm there for any frozen precip. It is not out of the
question to see a little snow mix in around Tatum or Artesia, but
think the chance is too small to mention in the forecast.
Winds will also be on the increase today as an upper jet and a tight
pressure gradient develops on the southern side of the upper low.
Models indicate 40-50 kt sustained westerly winds over the Guadalupe
and Davis Mountains today. Stronger winds are already beginning to
develop this morning so will begin the High Wind Warning with this
forecast issuance and keep the same locations. Strong winds will
also overspread the plains later this morning so have issued a
Wind Advisory for areas west of a line from Hobbs to Midland to
Sanderson. Winds should greatly diminish around sunset in the
plains as the sfc pressure gradient relaxes. Stronger winds may
persist in the mountains until around midnight before decreasing.
Temperatures will be tricky today with the westerly downsloping
winds fighting lower thicknesses and clouds. Have gone with a blend
of the lower MAV/ECS and the higher MET for todays highs. A cold
front will cross the region tonight with colder, but calmer
conditions expected for Sunday. Temperatures will moderate Monday
and Tuesday before another front moves through Christmas Day. This
will keep temperatures below normal through the end of the week with
dry conditions.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 53 31 43 27 / 20 0 0 0
BIG SPRING TX 56 33 45 27 / 20 10 0 0
CARLSBAD NM 52 35 43 24 / 30 0 0 0
DRYDEN TX 64 41 57 32 / 10 0 0 0
FORT STOCKTON TX 59 38 49 30 / 10 0 0 0
GUADALUPE PASS TX 41 30 41 30 / 30 0 0 0
HOBBS NM 49 28 43 24 / 30 10 10 0
MARFA TX 48 29 48 19 / 10 0 0 0
MIDLAND INTL AIRPORT TX 55 32 44 26 / 10 0 0 0
ODESSA TX 56 32 44 27 / 10 0 0 0
WINK TX 56 34 46 26 / 10 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY from 8 AM this morning to 5 PM MST this afternoon
FOR THE FOLLOWING ZONES... Central Lea County...Eddy County
Plains...Southern Lea County.
HIGH WIND WARNING until 11 PM MST this evening FOR THE FOLLOWING
ZONES... Guadalupe Mountains of Eddy County.
TX...WIND ADVISORY from 9 AM this morning to 6 PM CST this evening
FOR THE FOLLOWING ZONES... Andrews...Big Bend Area...
Crane...Ector...Loving...Marfa Plateau...Midland...Pecos...
Reeves County and Upper Trans Pecos...Terrell...Upton...
Ward...Winkler.
HIGH WIND WARNING until Midnight CST /11 PM MST/ tonight FOR THE
FOLLOWING ZONES... Davis/Apache Mountains Area...Guadalupe
Mountains...Van Horn and Highway 54 Corridor.
&&
67/29Hazardous weather outlook, Dec 21, 3:47 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 347 AM CST SAT DEC 21 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 347 AM CST SAT DEC 21 2013 /247 AM MST SAT DEC 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WESTERLY WINDS OF 40 TO 50 MPH ARE EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS TODAY, ALONG WITH GUSTS AS HIGH AS 75 MPH. SOME OF THESE STRONGER WINDS WILL ALSO AFFECT THE VAN HORN AND HIGHWAY 54 CORRIDOR. A HIGH WIND WARNING IS IN EFFECT FOR ALL OF THESE AREAS TODAY AND INTO THIS EVENING. WESTERLY WINDS OF AT LEAST 25 TO 35 MPH, AND GUSTS AS HIGH AS 50 MPH, WILL BE POSSIBLE FOR ALL LOCATIONS ALONG AND WEST OF A HOBBS TO MIDLAND TO SHEFFIELD TO SANDERSON LINE FROM THIS MORNING THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 6:11 PM CST | Areal Flood Advisory | MAF | Borden, Dawson | 3 hr |
Nearby
Wind Advisories in Texas, 2013Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.